<  Back to the Polytechnique Montréal portal

Adaptive finite element method for mixed convection

Dominique Pelletier and F. Ilinca

Article (1995)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/31850/
Journal Title: Journal of Thermophysics and Heat Transfer (vol. 9, no. 4)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/3.728
Official URL: https://doi.org/10.2514/3.728
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:22
Cite in APA 7: Pelletier, D., & Ilinca, F. (1995). Adaptive finite element method for mixed convection. Journal of Thermophysics and Heat Transfer, 9(4), 708-714. https://doi.org/10.2514/3.728

Statistics

Dimensions

Repository Staff Only

View Item View Item